Solving equations of length seven over torsion-free groups

Bibi, Mairaj and Edjvet, Martin (2017) Solving equations of length seven over torsion-free groups. Journal of Group Theory, 21 (1). pp. 147-164. ISSN 1435-4446

Full text not available from this repository.

Abstract

Prishchepov [16] proved that all equations of length at most six over torsion-free groups are solvable. A different proof was given by Ivanov and Klyachko in [12]. This supports the conjecture stated by Levin [15] that any equation over a torsion-free group is solvable. Here it is shown that all equations of length seven over torsion-free groups are solvable.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/887921
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1515/jgth-2017-0032
Depositing User: Hatton, Mrs Kirsty
Date Deposited: 02 Oct 2017 13:27
Last Modified: 04 May 2020 19:12
URI: http://eprints.nottingham.ac.uk/id/eprint/46921

Actions (Archive Staff Only)

Edit View Edit View